# SDR IPXA2017030114564

- Difficulty date: February 15, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114517
- Condition: Cracked
- Location: Bs 1541
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, CENTER CARGO AT BS 1541, LONGERON 38L SPLICE IS CRACKED.  REMOVED, FABRICATED AND REPLACED LONGERON SPLICE IAW DWG A5A7114, AND SRM 51-33-01.
